# SDR ASOA20161106110

- Difficulty date: November 6, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Sleeve
- Part number: 4923811
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FOUR INBD MLG PISTON AXLES ARE CORROCED.  REMOVED AND REPLACED THE SLEEVE IAW SB 49200-32-85 SECTION 11 STEPS 3(A-C).  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
